Year: 2016
Type: article
Abstract: Isoniazid (INH) is highly effective for the management of tuberculosis. However, it can cause liver injury and even liver failure. INH metabolism has been thought to be associated with INH-induced liver injury. This review summarized the metabolic pathways of INH and discussed their associations with INH-induced liver injury.
Source: Acta Pharmaceutica Sinica B
Institutions: University of Pittsburgh, University of Connecticut
Language: English
Subfield: Pharmacology
Domain: Life Sciences
Open Access status: gold
Estimated APC paid: $2,600
Awards: Control of developmental switch of Cyp3a gene expression in mouse liver, G1413978258, G3469405819, Short- or long-term impacts of drug exposure at early life on drug metabolism, therapeutic efficacy, and drug-induced toxicity, G7619879180, Mechanisms of adverse effects of anti-tuberculosis drugs
OpenAlex ID: W2496133752
